Controllability of linear discrete systems in a Banach space. II
Differencialʹnye uravneniâ, Tome 35 (1999) no. 12, pp. 1610-1618
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_12_a2,
author = {S. A. Minyuk},
title = {Controllability of linear discrete systems in a {Banach} {space.~II}},
journal = {Differencialʹnye uravneni\^a},
pages = {1610--1618},
year = {1999},
volume = {35},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_12_a2/}
}
S. A. Minyuk. Controllability of linear discrete systems in a Banach space. II. Differencialʹnye uravneniâ, Tome 35 (1999) no. 12, pp. 1610-1618. http://geodesic.mathdoc.fr/item/DE_1999_35_12_a2/